# SDR 96ZZZX5766

- Difficulty date: August 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N75LV
- Make and model: Beech B200
- Aircraft serial: BB1075
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC17A
- Condition: Inoperative
- Location: Ac Sys
- Part time: 86 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVERTER INOP.  NO AC OUTPUT.
